# SDR ASOA201101971

- Difficulty date: September 26, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,316 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE ON FS 280 FLOORBEAM.   REMOVED TEE BRACKETS, ALL WORK DONE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.    INSTALLED NEW TEE BRACKETS IAW SRM 51-42-21, MINOR REPAIR.
